MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE
Catalog Number 309623
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 1ml s/t w/ndl 27x1/2 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: material # 309623 batch # 5106626, 5106625.Verbatim: email ¿ complaint via email.Email(s) attached.An external evaluation is required: primary packaging / container difficult to open bd syringe: syringe 1ml s/t w/ndl 27x1/2 rb bd syringe lot numbers: 5106626, 5106625 awareness date: 04mar2026 complaint description: report received on 05mar2026: the patient reports that "i have an ileostomy and my stoma is growing.It's getting longer and fatter.I've had to change appliance size." pqc: "i got new syringes from my family doctor." she reports having difficulty with the administration syringe separating when pulling up the medication.She reports that she has replacement syringes coming from the pharmacy and that her hcp wrote her a prescription for different syringes.Specialty pharmacy info is not available.No further information is available.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.We will continue monitoring the complaint trend for the product and symptom.Batches 5106625 and 51066256 are considered in compliance with our product specification requirements.The complaint was not confirmed, and no capa evaluation was required.This complaint type will continue to be trended within the post-market surveillance process, and any determined escalation will be managed.
 
Event or Problem Description
No additional information.

Brand Name
BD SAFETYGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24689495
Report Number1213809-2026-00155
Device Sequence Number9706092
Product Code FMF
UDI-Device Identifier00382903096237
UDI-Public(01)00382903096237
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309623
Device Lot Number5106626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown